# SDR YENA20091220177

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 11,015 hours, 6,879 cycles
- Engine: Ge CF3410E6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB992 MCO-JFK DECLARED EMERGENCY AND RETURNED TO MCO DUE TO NR 1 ENGINE LOW OIL QUANTITY.  MX INSPECTED NR 1 ENGINE FOUND NO EVIDENCE OF OIL LEAKAGE.  SERVICED NR 1 ENGINE WITH 7 QUARTS OF OIL IAW AMM 12-13-01.  AIRCRAFT RETURNED TO SERVICE.
